# SDR CA970612003

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bnorm BN2A27
- Engine: Lyc O540E4C5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Rough Running
- Location: Starboard
- Stage of operation: AP
- Nature of condition: D, Y
- Precautionary procedure: E

## Discrepancy

(CAN) DURING APPROACH THE STARBOARD ENGINE RAN ROUGH FOR A SHORT PERIOD OF TIME, AT WHICH TIME THE ENGINE LOWER COWLING DEPARTED THE AIRCRAFT. THE ENGINE WAS SHUTDOWN AND FEATHERED. THE AIRCRAFT LANDED WITHOUT INCIDENT.
